MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD KIESTRA¿ INOQULA+¿ TLA; MICROBIAL SPECIMEN INOCULATION/STREAKING INSTRUMENT

BECTON, DICKINSON & CO. (SPARKS) BD KIESTRA¿ INOQULA+¿ TLA; MICROBIAL SPECIMEN INOCULATION/STREAKING INSTRUMENT
Model Number 447213
Medical Device Problem Code Structural Problem (2506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd kiestra¿ inoqula+¿ tla cover spring is defective on one side.The following information was provided by the initial reporter: customer reports that the spring on the barcode hood is leaking on one side cover spring is defective on one side, cover spring needs replacing, no spare in ensure, bar is in production without issue.
 
Additional Manufacturer Narrative
H.6 investigation summary: bd quality has reviewed the complaint, service activities, and adverse event question.The results of this evaluation have not identified any new hazards, new risks, or specific trends.Dhr review is not required as this complaint does not allege an early life failure or failure at installation and the configuration has changed since release from manufacturing due to service repairs/pms.Complaints received for this device and reported condition will continue to be tracked and trended.Additional investigation will be performed if an actionable level is reached.
 
Event or Problem Description
It was reported that bd kiestra¿ inoqula+¿ tla cover spring is defective on one side.The following information was provided by the initial reporter: customer reports that the spring on the barcode hood is leaking on one side.Cover spring is defective on one side.Cover spring needs replacing.No spare in ensure.Bar is in production without issue.
 
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted report 1119779-2023-00609 was sent in error.There was no report of serious injury, medical intervention, or reportable device malfunction.Therefore this is not considered to be a reportable malfunction.H3 other text : see h.10.

Brand Name
BD KIESTRA¿ INOQULA+¿ TLA
Common Device Name
MICROBIAL SPECIMEN INOCULATION/STREAKING INSTRUMENT
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
phillip emmert
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17057093
Report Number1119779-2023-00609
Device Sequence Number12462660
Product Code JTC
UDI-Device Identifier00382904472139
UDI-Public00382904472139
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number447213
Device Catalogue Number447213
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2023
Supplement Date Received by Manufacturer06/02/2023
Initial Report FDA Received Date06/05/2023
Supplement Report FDA Received Date06/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/22/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown